since 05 February 2011 :
View(s): 141 (1 ULiège)
Download(s): 348 (0 ULiège)
print        
Bella TSIRULNIKOV

Barrelledness and dual strong sequences in locally convex spaces

(Volume 73 - Année 2004 — Numéro 1)
Article
Open Access
Mots-clés : locally barrelled, bidual, quasi-distinguished, Banach-Mackey property

Abstract

Given a dual pair (E, F), we consider a series of bidual enlargements of F, define new concepts of dual strong sequence and dual strong union and analyze their connections to barrelledness.

To cite this article

Bella TSIRULNIKOV, «Barrelledness and dual strong sequences in locally convex spaces», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 73 - Année 2004, Numéro 1, 7-19 URL : https://popups.ulg.ac.be/0037-9565/index.php?id=641.

About: Bella TSIRULNIKOV

Department of Mathematics, The Negev Academic College of Engineering, Beer Sheba, Israel, bellat@nace.ac.il